# SDR CA020719008

- Difficulty date: July 2, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 9,897 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3037313
- Condition: Failed
- Location: Engine
- Part time: 10,490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF PILOTS HEARD A SOUND FROM RT SIDE OF AIRCRAFT. PILOTS NOTICED NO UNUSUAL ENGINE INDICATIONS BUT NOTICED A HOLE IN THE EXHAUST STACK. THEY RETURNED TO THE AIRPORT AND AFTER LANDING SHUTDOWN THE ENGINE. ENGINEERING FOUND THE SECOND STAGE PT TURBINE HAD LOST SOME BLADES. ENGINE WAS REMOVED AND RENTAL ENGINE INSTALLED.
